Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

I get severe headache with nausea and vomiting after head injury. What is causing this ?

Ive been having the worst headaches of my life everyday now for a month with naseau and vomitingwhat could be wrong Recently I have been experiencing horrible, worst headaches I ve ever had in my life every single day for the last 3 weeks. Especially when I first wake up and it lasts all day, rarely does the excedrin work. I have also been experiencing naseau and vomiting, and neck pain . what could be wrong? I have had a tramatic head injury about 6 years ago..but i dont know if its from that..
Asked On : Fri, 13 May 2011
Answers:  2 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Physical Therapist or Physiotherapist 's  Response
check whether you are having neck rigidity along with these problems.
it is likely to be related to your traumatic brain injury.
go in for an MRI CT brain
Answered: Fri, 27 May 2011
I find this answer helpful

1 Doctor agrees with this answer

ENT Specialist Dr. Sumit Bhatti's  Response
Since you are suffering from:
a) the worst headaches of your life
b) which you wake up with, and
c) accompanied by nausea and vomiting,
d) neck pain and
e) not responding to regular painkillers, you need to undergo a CT / MRI Brain Scan, blood tests, an eye check up (fundoscopy), a specialist's opinion and may be a lumbar puncture.
Do you also have neck stiffness along with the neck pain? Is there any history of fever, visual problems? Is your vomiting projectile?
Only your examination and investigations can link your traumatic head injury to this condition. As you have these symptoms for a month now without relief, you must seek medical help as soon as possible.
Answered: Fri, 13 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor